# SDR AWXA9500677

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6030577075T73
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C14 INSPECTION, FOUND CABIN FLOOR BEAM TOP CHORD CORRODED AT FASTENER HOLE, STATION 344 LBL 50. INSTALLED REPAIR AND NEW T-CAP PER SRM 51-40-4 AND SRM 51-30-2 FIGURE 10.  (M)
